# SDR USAA920071316

- Difficulty date: December 8, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 46,528 hours, 32,819 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6561277505
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - FPBH, CRACKED STRINGER SPLICE, BS 360, S14L.  REPLACED STRINGER SPLICE, BS 360, S14L IAW EO 5305V203.
